MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TIB TRAY RT SZ 5 LNG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TIB TRAY RT SZ 5 LNG; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220222905
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery because the tibial component since it appears loose and has medial malleolar cyst formation.
 
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery because the tibial component since it appears loose and has medial malleolar cyst formation.The physician brought the patient to surgery to possibly remove the inbone stem and tibial tray and to remove the talar dome.The tibial stem and tray were solid.The physician used the invision dome and plate.
 
Additional Manufacturer Narrative
Correction - b2, b5, h6 (device code, results code, conclusion code) the reported event could be confirmed based on available medical record and medical expert assessment.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.The catalog which was originally reported did not match the reported lot, so the catalog has been updated based on the reported lot and the investigation is done based on the catalog corresponding to the reported lot.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed ¿large cyst in the medial malleolus, patient related bone quality issue¿ based on investigation, the root cause was attributed to a patient related issue.The failure was detected due to large cysts in the medial malleolus and poor bone quality of the patient.According to the hcp, the tibial construct is assessed to be loosened.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INBONE TIB TRAY RT SZ 5 LNG
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18783120
Report Number3010667733-2024-00107
Device Sequence Number17271128
Product Code HSN
UDI-Device Identifier00840420124296
UDI-Public00840420124296
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number220222905
Device Lot Number1658594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale